# SDR NACA2024042600002

- Difficulty date: April 26, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 61,937 hours, 41,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR LOW AFT CORNER SCUFF PLATE ANGLE CRACK. 1EA.
